# SDR DHL2006752506

- Difficulty date: January 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Grommet
- Condition: Deteriorated
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 110899; DB COOPER VANE STOP GROMMET, LT SIDE FUSELAGE SKIN IS DETERIORATED STA 1323 ABOVE STR 26L.   REMOVED DB COOPER VANE STOP GROMMET IAW B727 SRM 51-30-2, FAB DOUBLER FROM 2024-T3 .063 PO 9002435 9.375 X 4.75 INCH IAW B727 SRM 53-30-3 FIG 1.  TREATED & PRIMED REPAIR PART & AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 53-30-3 FIG 1 & ASTAR FCD52600001-001-B.
